# SDR AALA20021503

- Difficulty date: October 18, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N792AN
- Make and model: Boeing 777223
- Aircraft serial: 30253
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LHR - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR LIGHTING IN FIRST CLASS GALLEY INOPERATIVE.  REPLACED EMERGENCY EXIT FLOOR PROXIMITY LIGHTING ASSEMBLY AT CORNER OF FIRST CLASS GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
